Translator Disclaimer
July, 2022 On 3-2-1 values of finite multiple harmonic $q$-series at roots of unity
Khodabakhsh HESSAMI PILEHROOD, Tatiana HESSAMI PILEHROOD, Roberto TAURASO
Author Affiliations +
J. Math. Soc. Japan 74(3): 753-758 (July, 2022). DOI: 10.2969/jmsj/86238623

Abstract

We mainly answer two open questions about finite multiple harmonic $q$-series on 3-2-1 indices at roots of unity, posed recently by Bachmann, Takeyama, and Tasaka. Two conjectures regarding cyclic sums which generalize the given results are also provided.

Citation

Download Citation

Khodabakhsh HESSAMI PILEHROOD. Tatiana HESSAMI PILEHROOD. Roberto TAURASO. "On 3-2-1 values of finite multiple harmonic $q$-series at roots of unity." J. Math. Soc. Japan 74 (3) 753 - 758, July, 2022. https://doi.org/10.2969/jmsj/86238623

Information

Received: 14 January 2021; Published: July, 2022
First available in Project Euclid: 3 November 2021

Digital Object Identifier: 10.2969/jmsj/86238623

Subjects:
Primary: 11M32
Secondary: 05A30 , 11A07 , 11B65

Keywords: $q$-analogs , multiple harmonic sums , roots of unity

Rights: Copyright ©2022 Mathematical Society of Japan

JOURNAL ARTICLE
6 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.74 • No. 3 • July, 2022
Back to Top